# SDR B1E2003F00000

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N158BC
- Make and model: Urocop EC135P1
- Aircraft serial: 0134
- Engine: Pwa PW206B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3038224
- Part serial: CH224
- Condition: Inoperative
- Location: Reduction Gb
- Part time: 1,800 hours
- Component part number: 311678001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 ENCOUNTERED A FADEC FAILURE AT 50 PERCENT TORQUE DUE TO LOSS OF ELECTRICAL SIGNAL FROM COMPRESSOR TURBINE SPEED SENSOR.  REPLACED SENSOR WITH PREVIOUSLY OVERHAULED UNIT WITH 1015.20 HOURS SINCE NEW.  OPERATIONAL CHECK GOOD NO OTHER DEFECTS NOTICED AT THIS TIME.
